# SDR ABXA9800677

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5615463219
- Condition: Cracked
- Location: Pax Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR WEB IS CRACKED BELOW LOWER HINGE CUTOUT.  REPLACED LOWER WEB IAW DRAWING 5615463 AND DC8 SRM 51-1-21.
